Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Guido Castelnuovo
Title: Calcolo delle Probabilità
Additional book information: Albrighi, Segati & C., Milano-Roma-Napoli, 1919. xxiii + 373 pp.

Review Information:

Reviewer: R. D. Carmichael
Journal: Bull. Amer. Math. Soc. 26 (1919), 132-135
DOI: https://doi.org/10.1090/S0002-9904-1919-03282-0